# SDR COEA2014020601752

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N752FX
- Make and model: Cessna 208B
- Aircraft serial: C208B0517
- Aircraft time: 9,389 hours, 10,318 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS25306222
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB OUT THE CAPTAIN BEGAN TO SMELL WHAT SEEMED LIKE BURNING RUBBER.  HE THEN SAW SMOKE COMING FROM THE LT CB PANEL.  THE FLIGHT WAS IN IMC CONDITIONS.  THE CAPTAIN DECLARED AN EMERGENCY & WAS VECTORED TO KLMT RUNWAY 32 ILS APPROACH.  THE AIRCRAFT LANDED SAFELY & WAS MET BY CRASH, FIRE & RESCUE ON THE RAMP.  STRONG SMOKE REMAINED IN THE COCKPIT.  THE LLT LANDING LIGHT SWITCH COULD NOT BE SWITCHED TO THE OFF POSITION BUT NO CB WAS POPPED.  THE SWITCH WAS SUBSEQUENTLY REPLACED WITH A SERVICEABLE UNIT & AN OPERATIONAL CHECK WAS SUCCESSFUL.
